Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have weakness, dizziness, vomiting and stomach pain. Had periods twice this month. What to do?

Greetings Doctor,
I'm having concern about my body. I have appointment tomorrow but I would like a second opinion. My Menstrual Cycle in March came twice. The First cycle was on the 3rd-8th and it was spotting. Before the Second Cycle on the 23rd-29th I had a Sticky Cloudy Mucus spot like a mucus plug. When the Second Cycle Came , It came back with Heavy Flow(Extreme) in the first 24 hrs i had nearly 5 cups of heavy Flow. On the 30th it slowed down and went away by Sunday It was no longer there. I experienced Weakness , Dizziness , Vomiting , and Stomach pain as if I had done 400 Sit-up's. Please Help!
Thank You In Advance ,
- A.B.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C. M. Forum.
Dizziness, vomiting , stomach pain, weakness all are due to loss of blood .
This causes anemia and when anemia is there patients feel weakness, dizziness, stomach ache, nausea( due to giddiness).
Dysfunctional uterine bleeding may be due to many reasons.
Ultrasound report of uterus is very important.
Age factor play an important role .
Hormonal imbalance may one reason.
So if, possible upload various reports , than we will be able to tell any thing.
Hope I have answered your question.
If further any question I will help.
Good luck.
Answered: Fri, 5 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor